In this paper, we obtain the Fekete-Szegö inequality for the generalized bi-subordinate functions of complex order. The various results, which are presented in this paper, would generalize those in related works of several earlier authors.
******************************************************************************************************************************
******************************************************************************************************************************
******************************************************************************************************************************
Analytic functions Starlike functions Convex functions Ma-Minda starlike functions Ma-Minda convex functions Subordination Fekete-Szegö Inequaliy
| Primary Language | English |
|---|---|
| Subjects | Mathematical Sciences |
| Journal Section | Research Article |
| Authors | |
| Publication Date | October 6, 2020 |
| Published in Issue | Year 2020 Volume: 49 Issue: 5 |